# SDR CA040127017

- Difficulty date: January 5, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 642 hours
- Engine: Lyc HO360C1A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Nut
- Part number: 269A54021
- Condition: Loose
- Location: Freewheel Unit
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAKING FROM FREEWHEEL WAS NOTED AT REFUELING STOP.  NUT (WHICH IS ALSO SEAL RUNNER) WAS FOUND LOOSE.  NUT WAS RETORQUED AND FLUSH OF FREEWHEEL PRODUCED NO DISCOLORATION OR PARTICLES.  LEAK CHECK CARRIED OUT AND RETURNED TO SERVICE. NOTE: THAT OIL ONLY LEAKED OUT AFTER SHUTDOWN (NO OIL SPRAY). THEREFORE, IN THIS INSTANCE, THE OIL WAS DYNAMICALLY HELD IN, EVEN WITH THE LACK OF SEALING AT FRONT.
